# SDR SWIA202053760

- Difficulty date: September 27, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI COMPARTMENT RT FWD DOOR STOP FITTING ON SURROUND GOUGED ON UPPER EDGE, MARKED.  C-CHECK RO 10/29/2020.  EVAAULATED AND DETERMINED DAMAGE TO BE OUT OF LIMITS.  INSTALLED NEW AVIONICS DOOR COMPARTMENT RIGHT DOOR SURROUND FITTING, IAW CRJ200 SRM.  OPERATIONAL, RIG, AND LEAK CHECKS ARE GOOD AT THIS TIME.
